Get E-Book on COVID-19

Q. I am having loose motions and stomach cramps. Can you suggest a tablet?

Answered by
Dr. Saumya Mittal
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 02, 2018

Hello doctor,

I am 50 years old lady. I am having loose motions and stomach cramps for the last two days. Can you suggest a tablet?

Dr. Saumya Mittal

Diabetology General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

I suggest the following:

  1. An antibiotic like Metrogyl 400 thrice a day.
  2. An antacid like tablet Pan 40 once a day.
  3. Multivitamin like capsule Becosule once a day.
  4. Probiotic like Sporolac sachet thrice a day.
  5. Plenty of fluids and ORS.

Consult a specialist doctor, discuss with him or her and start taking the medicines with their consent.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Related Questions:
On Ortho-Cyclen pills for 5 months. Stomach cramps after eating, brown discharge, cloudy urine, & fatigue
How can loose stools and a lot of gas released from the anus be treated?
Antibiotic-Associated Diarrhea (AAD)
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why do I have severe stomach pain after eating fatty foods?

Query: Hello doctor, I am a 24 year old female. What could be the cause of a severe stomach pain that happens after eating nuts, seeds, and things with oil in them? By oil, I mean even olive oil and not just greasy foods. This reaction has been happening for a year or so, and I have avoided these foods as ...  Read Full »

My baby often has loose stools. What medicines should I give him?

Query: Hi doctor, I have a 6 months old son. He often suffers from loose stools. I do not know why it happens. My friend suggested I give Mathulai manappagu. Please share your thoughts.  Read Full »

Why am I having diarrhea following constipation for a long time?

Query: Hi doctor, I am having a slightly upset stomach with bloating for the past four months. I thought I had a bug. Two weeks later, it seemed much better. However, my bowel movements did not return to normal. I had mostly constipation for about a month (even though my stomach did not feel as upset anym...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.